People hospitalised after taking ‘Rockstars’ tablets

Somebody in the Medway area nearly died last night (10 March) after taking a 'Rockstars' tablet. During the last week, other incidents involving these tables have occurred around the country and several people have been hospitalised.

The tablets are bright red in colour and circle or star shaped, and may be referred to as 'Rockstars'.  Adverse effects from taking the tablets could include:

  • Agitation
  • Painful chest
  • Racing pulse
  • Very high temperature
  • Low blood oxygen levels
  • Pupils not responding to light
  • Difficulty breathing 
  • Vomiting
  • Grinding teeth

Ensure you seek immediate medical treatment if you, or someone you know, develops any signs of the above symptoms. 

If you are approached by anyone selling 'Rockstars' call the police on 999.

If you or someone you know would like help with drug or alcohol addiction, contact Kenward Trust on 01622 814 187

Tags: